# SDR FDEA201810202960

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 49,635 hours, 18,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: A53612213207
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FWD UTILITY AREA FR14-FR17, -Y1456 LONGITUDINAL SUPPORT BEAM FOUND 1EA HOLE ENLARGED REFER TO SRM 53-12-15 FIG. 207 REPAIRED THE -Y1456 LONGITUDINAL SUPPORT BEAM AT MDCC FWD UTILITY AREA BETWEEN FR14-FR17. THIS IS CATEGORY "B" REPAIR AND MUST BE INSPECT AT DEFINED INTERVALS PER SRI53-12-15-2-002-00. FIRST INSPECTION AFTER REPAIR EMBODIMENT IS 40000FC, SUBSEQUENT INSPECTION AND INSPECTION METHOD ARE TBD. MAJOR REPAIR IAW GMM6-2-100.
